# SDR CALA2019092301598

- Difficulty date: September 16, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 58,220 hours, 17,773 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110479
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0556 MAIN CABIN STRINGER 16L AT STA 780+36 CRACK AS MARKED 034-036. REF N/R 0071602 REPAIRED CRACK AT MAIN CABIN STRINGER AND AT STA 780+36, S-16L; L=.700". IAW ECRA 5340-01884. NO FURTHER ACTION REQUIRED, OK TO CLOSE LOGPAGE.
